# SDR DLM88010459

- Difficulty date: March 20, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 39,021 hours, 32,491 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

ON T/O SMOKE/ODOR IN AIRCRAFT. SMOKE ALARM GOING OFF IN AFT LAV.  SMOKE STOPPED AT ALT. SMOKE AND ALARM STARTED AGAIN ON FINAL APPROACH  FOUND REVERSER STOW LINE IN AFT FUSELAGE LEAKING AT SWAGE RE-SWAGED RT SIDE REVERSER STOW LINE LK AND OPS WITH NO DEFECTS NOTED.  PERFORMED OPN 5088 DUCT BURNOUT. NO SMOKENOTED
